Alert archive / New York / Coastal Flood Statements in 2016
Coastal Flood Statement 24, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Sep 30, 2016, 3:35 PM EDT for Kings County, Queens County, Richmond County, New York; Essex County, Hudson County, Union County, New Jersey. It took effect at Sep 30, 2016, 6:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2016, 3:35 PM EDT (19:35 UTC)
- In effect from
- Sep 30, 2016, 6:00 PM EDT
- Expired
- Sep 30, 2016, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Essex County, NJ, Hudson County, NJ, Union County, NJ, Kings County, NY, Queens County, NY, Richmond County, NY
The radar
The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
353 WHUS41 KOKX 301935 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 335 PM EDT FRI SEP 30 2016 ...MINOR COASTAL FLOODING THIS EVENING FOR THE SOUTH SHORE BAYS OF NASSAU AND SOUTHWESTERN SUFFOLK COUNTY... ...ISOLATED MINOR COASTAL FLOODING FOR THE SOUTH SHORE BAYS OF NEW YORK CITY AND AREAS ADJACENT TO LOWER NEW YORK HARBOR AND ITS TRIBUTARIES... NYZ080-010200- /O.EXA.KOKX.CF.Y.0027.160930T2200Z-161001T0200Z/ SOUTHWESTERN SUFFOLK- 335 PM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * TIMING...MINOR COASTAL FLOODING WITH THE HIGH TIDE THIS EVENING. * TIDAL DEPARTURES...1 1/2 TO 2 FT ABOVE ASTRONOMICAL LEVELS. * COASTAL FLOOD IMPACTS...UP TO 1 TO 2 FEET OF FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. * BEACH EROSION IMPACTS...MINOR TO MODERATE BEACH EROSION FOR OCEAN BEACHES FROM PERSISTENT EAST TO WEST SWEEP OF 6 TO 9 FT SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...SOUTH SHORE BAYS WATER LEVELS FOR THIS EVENING... COASTAL............TIME OF......FORECAST TOTAL.......FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY.. .................................(MLLW/NGVD)................... FREEPORT GAUGE NY...855 PM.....5.3-5.7/4.5-4.9........MINOR.... POINT LOOKOUT NY....809 PM.....5.7-6.1/4.6-5.0........MINOR.... LINDENHURST NY.....1038 PM.....3.3-3.7/3.5-3.9........MINOR.... $$ NYZ179-010200- /O.CON.KOKX.CF.Y.0027.160930T2200Z-161001T0200Z/ SOUTHERN NASSAU- 335 PM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * TIMING...MINOR COASTAL FLOODING WITH THE HIGH TIDE THIS EVENING. * TIDAL DEPARTURES...1 1/2 TO 2 FT ABOVE ASTRONOMICAL TIDE LEVELS. * COASTAL FLOOD IMPACTS...UP TO 1 TO 2 FEET OF FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. * BEACH EROSION IMPACTS...MINOR TO MODERATE BEACH EROSION FOR OCEAN BEACHES FROM PERSISTENT EAST TO WEST SWEEP OF 6 TO 10 FT SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...SOUTH SHORE BAYS WATER LEVELS FOR THIS EVENING... COASTAL............TIME OF......FORECAST TOTAL.......FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY.. .................................(MLLW/NGVD)................... FREEPORT GAUGE NY...855 PM.....5.3-5.7/4.5-4.9........MINOR.... POINT LOOKOUT NY....809 PM.....5.7-6.1/4.6-5.0........MINOR.... LINDENHURST NY.....1038 PM.....3.3-3.7/3.5-3.9........MINOR.... $$ NJZ006-106-108-NYZ074-075-178-010200- /O.NEW.KOKX.CF.S.0024.160930T2200Z-161001T0200Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS- 335 PM EDT FRI SEP 30 2016 ...LOCALIZED MINOR FLOODING OF LOW LYING AREAS ALONG LOWER NEW YORK HARBOR AND THE SOUTH SHORE BAYS OF QUEENS AND BROOKLYN THIS EVENING... * LOCATIONS...LOW LYING AREAS ALONG NEW YORK HARBOR...TIDALLY AFFECTED PORTIONS OF NORTHEASTERN NEW JERSEY...AND THE SOUTH SHORE BAYS OF QUEENS AND BROOKLYN. * TIDAL DEPARTURES...AROUND 1 1/2 FT ABOVE ASTRONOMICAL TIDE LEVELS. * TIMING...HIGH TIDE THIS EVENING. * IMPACTS...LOCALIZED FLOODING OF THE MOST VULNERABLE SHORE ROADS DUE TO HEIGHT OF STORM TIDE. $$ MALOIT
1 follow-up statement
029 WHUS41 KOKX 302043 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 443 PM EDT FRI SEP 30 2016 ...MINOR COASTAL FLOODING THIS EVENING ALONG THE SOUTH SHORE BAYS OF NASSAU AND SOUTHWESTERN SUFFOLK COUNTY... ...ISOLATED MINOR COASTAL FLOODING ALONG THE SOUTH SHORE BAYS OF NEW YORK CITY AND AREAS ADJACENT TO LOWER NEW YORK HARBOR AND ITS TRIBUTARIES... NYZ080-179-010400- /O.EXT.KOKX.CF.Y.0027.160930T2200Z-161001T0400Z/ SOUTHWESTERN SUFFOLK-SOUTHERN NASSAU- 443 PM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * TIMING...MINOR COASTAL FLOODING WITH THE HIGH TIDE THIS EVENING. * TIDAL DEPARTURES...1 1/2 TO 2 FT ABOVE ASTRONOMICAL TIDE LEVELS. * COASTAL FLOOD IMPACTS...UP TO 1 TO 2 FEET OF FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. * BEACH EROSION IMPACTS...MINOR TO MODERATE BEACH EROSION FOR OCEAN BEACHES FROM PERSISTENT EAST TO WEST SWEEP OF 6 TO 10 FT SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...SOUTH SHORE BAYS WATER LEVELS FOR THIS EVENING... COASTAL............TIME OF......FORECAST TOTAL.......FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY.. .................................(MLLW/NGVD)................... FREEPORT GAUGE NY...855 PM.....5.3-5.7/4.5-4.9........MINOR.... POINT LOOKOUT NY....809 PM.....5.7-6.1/4.6-5.0........MINOR.... E ROCKAWAY NY.......805 PM.....6.2-6.7/4.7-5.2........MINOR.... LINDENHURST NY.....1038 PM.....3.3-3.7/3.5-3.9........MINOR.... $$ NJZ006-106-108-NYZ074-075-178-010200- /O.CON.KOKX.CF.S.0024.160930T2200Z-161001T0200Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS- 443 PM EDT FRI SEP 30 2016 ...LOCALIZED MINOR FLOODING OF LOW LYING AREAS ALONG LOWER NEW YORK HARBOR AND THE SOUTH SHORE BAYS OF QUEENS AND BROOKLYN THIS EVENING... * LOCATIONS...LOW LYING AREAS ALONG NEW YORK HARBOR...TIDALLY AFFECTED PORTIONS OF NORTHEASTERN NEW JERSEY...AND THE SOUTH SHORE BAYS OF QUEENS AND BROOKLYN. * TIDAL DEPARTURES...AROUND 1 1/2 FT ABOVE ASTRONOMICAL TIDE LEVELS. * TIMING...HIGH TIDE THIS EVENING. * IMPACTS...LOCALIZED FLOODING OF THE MOST VULNERABLE SHORE ROADS DUE TO HEIGHT OF STORM TIDE. $$ MALOIT
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Sep 30, 1:48 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Sep 30, 1:48 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service New York NY
148 PM EDT Fri Sep 30 2016
.SYNOPSIS...
The region will remain in between high pressure to the northeast
and low pressure to the southwest through the weekend. The low
then slowly exits to the east through Tuesday as high pressure
builds into the north. This high then continues to build down
into the region through the middle of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Looking at latest radar trends and 12z GFS appears to be having a
fairly decent handle on current precipitation. Based on these have
lowered pops, especially over western zone, and also gone over to
areal coverage wording for chance pops or lower and intermittent
for categorical pops. Based on this, have also lowered pops
slightly this afternoon a well. Refer to the hydrology section of
the AFD for details.
Generally a cool, damp afternoon with gusty NE winds, up to 35-40
mph near the coast. Highs should mainly be in the upper 50s-lower
60s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Based on latest radar trends and 12z guidance, did lower pops and
qpf this evening over mainly western zones. Remainder of forecast
for tonight and Saturday was left unchanged.
Chances for rain continue into the short term with the cut off
low remaining to the west and the frontal boundary to our south.
Again, models differ on exact placement of the heaviest rain.
Refer to the hydrology section of the AFD for details.
Winds diminish tonight as the pressure gradient relaxes somewhat
over the region. Temperatures will be a bit warmer on Saturday,
but still a bit below normal for this time of year, generally
lower to middle 60s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
No significant changes made to the long term period as a stagnant
and unsettled weather pattern continues for the weekend and into
early next week as a stacked cutoff low remains over the Ohio
Valley as a ridge over the Western Atlantic remains in place. Models
continue to show the upper ridge gradually weakening and shifting
south enough early next week to allow the upper low to finally start
moving northeast early next week.
At the surface, stacked low pressure sits over the Ohio
Valley, with a stationary front running northeast from the Mid
Atlantic and southeast of Long Island through the weekend. A
series of weak waves running along this front will produce periods
of rain this weekend. Then as the stacked low finally begins to
lift northeast early next week, expect the the main moisture/lift
axis to also weaken and lift NE. Lingering scattered showers could
continue through early next week via cold pool instability
interacting with the maritime air mass.
Thereafter, potential for deep layered ridging developing for mid
week as the region lies under ridging of an omega blocked pattern.
The dry ridged pattern may continue into late week, but will have
to monitor the evolution of Hurricane Matthew. Please refer to
the National Hurricane Center forecasts for further information.
Temperatures will be at or slightly below normal on Sunday,
then return to near seasonable for early next week.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The terminals will remain between high pressure to the northeast
and low pressure to the southwest through the weekend.
Mainly MVFR conditions this afternoon and evening. Pockets of IFR
visibilities are possible in -SHRA through this evening. Ceilings
likely fall to IFR late this evening and overnight with a
lower chance of -SHRA. Flight categories then improve to MVFR
after 12z Saturday as -SHRA redeveloping.
NE winds through the TAF period. Gusts 25-30 KT at city/coastal
terminals and 20-25 KT at inland terminals. Strongest gusts
expected through this evening before diminishing overnight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: IFR visibilities possible at times in -SHRA.
Gusts to 30 kt possible. Low chance for IFR ceilings after 22z.
KLGA TAF Comments: Brief IFR ceilings through 19z. IFR
visibilities possible at times in -SHRA. Gusts to 30 kt possible.
KEWR TAF Comments: IFR visibilities possible at times in -SHRA.
KTEB TAF Comments: Amendments for flight categories possible. Gusts
may be more occasional than indicated.
KHPN TAF Comments: Amendments for flight categories possible. Gusts
may be more occasional than indicated.
KISP TAF Comments: IFR visibilities possible at times in -SHRA.
Gusts to 30 kt possible.
.Outlook for 18Z Saturday through Wednesday...
.Saturday afternoon...IFR/MVFR in rain.
.Saturday Night-Sunday Night...MVFR or lower possible with showers.
.Monday-Tuesday...Mainly VFR with isolated to scattered showers
possible.
.Wednesday...VFR. NE gusts 20-25 kt near the coast.
&&
.MARINE...
Minor changes were made with this update to reflect the latest
trends in observations and guidance. The forecast appears on
track.
Gusts to gale force are expected into this evening on all but NY
Harbor, where Small Craft Conditions are expected through tonight. SCA
winds are also expected on the remainder of the waters through at
least 10z Saturday as well. The strong winds will drive high seas,
with seas ranging from 8-13 ft on the coastal ocean waters and
from 5-7 ft on the Sound.
SCA criteria should continue into mid Saturday morning for the
ocean waters, while everywhere else, winds will come down below 25
kt around sun rise. Waves over the Sound will also come down below
5 ft by around sun rise on Saturday. Waves will diminish on the
ocean waters as well, but they will remain at or above 5 ft
through the day Saturday.
Conditions fall below SCA levels Sat night into early Sunday as
easterly flow weakens and seas subside. These sub-SCA conditions
will remain likely for early next week under a weak pressure
gradient.
Seas on the ocean waters start to increase mid week with small craft
conditions returning.
&&
.HYDROLOGY...
There is a high degree of uncertainty on the amount of rainfall
through Saturday. Around 1-1 1/2 inches of QPF possible through
Saturday night, with locally higher amounts possible. The
prolonged nature of the rain event should preclude any hydrologic
issues.
No significant rainfall for early to middle portion of next week.
&&
.TIDES/COASTAL FLOODING...
Although wind fields weaken by the high tide this evening,
widespread minor flooding continues to be a concern for the south
shore of Long Island and thus a Coastal Flood Advisory remains in
effect for this time frame for Southern Nassau County.
Additionally, a persistent easterly sweep of 6 to 10 ft surf
today will likely result in minor to moderate beach erosion
issues at the the ocean beachfront.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Coastal Flood Advisory from 6 PM to 10 PM EDT this evening for
NYZ179.
NJ...None.
MARINE...Small Craft Advisory until 8 AM EDT Saturday for ANZ338.
Gale Warning until 8 PM EDT this evening for ANZ330-335-340-
345-350-353-355.
&&
SYNOPSIS...BC/Maloit/JP
NEAR TERM...Maloit
SHORT TERM...Maloit/JP
LONG TERM...BC
AVIATION...DS
MARINE...BC/Maloit/JP
HYDROLOGY...BC/JP
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 30, 5:07 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 507 AM EDT FRI SEP 30 2016 NYZ179-010915- SOUTHERN NASSAU- 507 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-103>105-107-NYZ067>073-078-079-081-176-177- 010915- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU- 507 AM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-106-108-NYZ074-075-080-178-010915- HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS- 507 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-010915- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 507 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-340-345-010915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 507 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-010915- NEW YORK HARBOR- 507 AM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 4:25 AM EDT | Coastal Flood Advisory | OKX | Nassau, Suffolk | 20 hr |
Nearby
Coastal Flood Statements in New York, 2016Coastal Flood Statements in New Jersey, 2016Every coastal flood statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.